EconPapers    
Economics at your fingertips  
 

Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models

Federico Bugni, Ivan Canay and Patrik Guggenberger

Econometrica, 2012, vol. 80, issue 4, 1741-1768

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (18)

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA9604 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:80:y:2012:i:4:p:1741-1768

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:80:y:2012:i:4:p:1741-1768